uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Geometric formulas for Smale invariants of codimension two immersions
MATHEMATICS I-V. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2003 (English)In: Topology, ISSN 0040-9383, Vol. 42, no 1, 171-196 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 42, no 1, 171-196 p.
National Category
URN: urn:nbn:se:uu:diva-48366DOI: 10.1016/S0040-9383(02)00005-8OAI: oai:DiVA.org:uu-48366DiVA: diva2:76272
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2012-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 187 hits
ReferencesLink to record
Permanent link

Direct link